Alert archive / Maine / Gale Warnings in 2017

Gale Warning 31, NWS Caribou, ME

November 16, 2017

NWS Caribou, ME issued this gale warning at Nov 16, 2017, 3:23 AM EST. It took effect at Nov 17, 2017, 9:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2017, 3:23 AM EST (08:23 UTC)
In effect from
Nov 17, 2017, 9:00 AM EST
Expired
Nov 17, 2017, 4:59 PM EST
In force
8 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

171 
WHUS71 KCAR 160823
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
323 AM EST THU NOV 16 2017

ANZ050>052-161630-
/O.UPG.KCAR.GL.A.0016.171117T0600Z-171118T0600Z/
/O.NEW.KCAR.GL.W.0031.171117T0600Z-171118T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
323 AM EST THU NOV 16 2017

...GALE WARNING IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
8 follow-up statements
760 
WHUS71 KCAR 161419
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
919 AM EST THU NOV 16 2017

ANZ050>052-162230-
/O.CON.KCAR.GL.W.0031.171117T0600Z-171118T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
919 AM EST THU NOV 16 2017

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
586 
WHUS71 KCAR 161719
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1219 PM EST THU NOV 16 2017

ANZ050>052-170130-
/O.CON.KCAR.GL.W.0031.171117T0600Z-171118T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1219 PM EST THU NOV 16 2017

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
476 
WHUS71 KCAR 161934
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
234 PM EST THU NOV 16 2017

ANZ050>052-170345-
/O.CON.KCAR.GL.W.0031.171117T0600Z-171118T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
234 PM EST THU NOV 16 2017

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
400 
WHUS71 KCAR 162236
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
536 PM EST THU NOV 16 2017

ANZ050>052-171000-
/O.EXT.KCAR.GL.W.0031.171117T1400Z-171118T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
536 PM EST THU NOV 16 2017

...GALE WARNING NOW IN EFFECT FROM 9 AM TO 10 PM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
710 
WHUS71 KCAR 170826
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
326 AM EST FRI NOV 17 2017

ANZ050>052-171630-
/O.CON.KCAR.GL.W.0031.171117T1400Z-171118T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
326 AM EST FRI NOV 17 2017

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
EST THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
367 
WHUS71 KCAR 171132
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
632 AM EST FRI NOV 17 2017

ANZ050>052-171945-
/O.CON.KCAR.GL.W.0031.171117T1400Z-171118T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
632 AM EST FRI NOV 17 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
695 
WHUS71 KCAR 171942
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
242 PM EST FRI NOV 17 2017

ANZ050>052-180300-
/O.CON.KCAR.GL.W.0031.000000T0000Z-171118T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
242 PM EST FRI NOV 17 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
481 
WHUS71 KCAR 172159
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
459 PM EST FRI NOV 17 2017

ANZ050>052-180600-
/O.CAN.KCAR.GL.W.0031.000000T0000Z-171118T0300Z/
/O.NEW.KCAR.SC.Y.0080.171117T2159Z-171118T0900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
459 PM EST FRI NOV 17 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Nov 16, 12:13 AM EST, 3 hours 10 minutes earlier.

Area forecast discussion, Nov 16, 12:13 AM EST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1213 AM EST Thu Nov 16 2017

.SYNOPSIS...
High pressure will move east tonight. Low pressure will lift north
of the Great Lakes on Thursday. Secondary low pressure will form in
southern New England Thursday afternoon. This low will rapidly
intensify as it tracks northeast across the Gulf of Maine Thursday
night and into the Maritimes early Friday.

&&

.NEAR TERM /THROUGH TODAY/...
12am Update: No changes needed to forecast.

540 PM Update: Latest GOES 16 IR sat imagery conts to show low
oceanic SC/ST spreading slowly Nwrd from the Gulf of ME now
reaching a Bridgewater...Baxter State Park Greenville ln.
Meanwhile, the leading edge of hi cldnss conts to move Ewrd now
ovr the top of low cldnss as it moves into Ern ME. Otherwise,
latest sfc obs were used to make minor adjustments to fcst hrly
temps/dwpts into the late ngt to msly unchgd fcst ovrngt lows.
Ovrngt lows will likely occur early at some lctns due to the
advancement of cldnss ovr the Rgn, counterbalancing radiational
cooling.

Orgnl Disc: High pressure will slowly move east of the region
tonight. The sky will begin clear across the area this evening,
then some stratus will spread across the region late tonight in
warm advection behind the high. Thursday will then begin mostly
cloudy. Some rain will spread across Downeast areas with some
light snow over the north as low pressure lifting north of the
Great Lakes pulls an occluded front across the area.
Precipitation will change to all rain over the region Thursday
afternoon. Secondary low pressure will form in southern New
England and quickly intensify as it lifts into the Gulf of Maine
late Thursday. The low will be supported by a vigorous
shortwave rounding the bottom of the trough on Thursday. Rain
may become heavy at times in central and eastern areas Thursday
night as the low center continues to intensify and lift across
the eastern Downeast coast. The big forecast challenge comes
very late Thursday night into early Friday morning as the
strengthening low lifts north into New Brunswick and pulls
colder air into its circulation from the North northwest.
Precipitation will change over to snow from northwest to
southeast early Friday morning. Significant accumulation is
possible before the low continues away to the east on Friday and
drier air pulls into the system. The NAM has the potential for
over a half a foot of snow across northeastern areas with the
GFS showing only an inch or two before the low moves away.
Either way, falling temperatures, fresh snowfall, and strong
gusty winds will make for a treacherous commute Friday morning.
Any snow will taper off to snow showers Friday afternoon as
strong gusty northwest winds continue over the region.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
On Friday night, winds will continue all night with some gusts
up to 25 mph. Temperatures will plummet to the upper teens to
lower 20s and moisture on roads will freeze. Stratocumulus
fields will tend to continue in the northerly flow north of
Houlton, but clearing will occur towards Bangor and the coast.
Saturday will start sunny, but high and mid clouds will rapidly
increase and thicken during the afternoon in advance of a warm
front. Highs will climb to the lower 30s in northern zones and
just over 40F for Bangor and the Down East region. These highs
will occur late in the day due to warm advection more than
diurnal heating.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
For Saturday night, an occluded front will cross later in the
night. Temperatures will warm all night...reaching near 50F on
the coast. Precipitation will start as snow for a few hours in
northern zones, but warm advection is quite strong with a strong
south wind, and ptype will become all rain overnight.
Accumulations could reach an inch or two towards northern
Aroostook County before changing over and the rain will wash
that away. Not too concerned about any freezing rain or sleet
issues with warming at the boundary layer rather than aloft and
the low now forecast to track to the northwest of Maine. There
could be a quick half inch of rain across most of the area with
the frontal passage Sunday morning and up to an inch total. This
system will be tapping into deep Atlantic moisture as the upper
trough becomes negatively tilted Saturday night. The highs for
Sunday will occur in the morning and temperatures will tend to
fall...with readings going below freezing in the afternoon.
Winds will be the most notable feature after the rain ends.
Westerly wind gusts could hit 40 mph towards the coast and a few
power outages are possible. The cold air advection and winds
continue Sunday night as temperatures drop into the lower 20s
and winds gust to 35 mph through the night. Snow showers are
expected Sunday night and Monday in northern Aroostook County
and in the North Woods with wind-blown accumulations under an
inch. The cut-off upper low continues spinning in Quebec Monday
and Monday night and winds will continue to the primary issue
with gusts still reaching 35 mph in a well-mixed layer. Ridging
arrives Tuesday with less wind and warmer temperatures. Cloud
cover in the northern half of the forecast area will be fairly
continuous Monday into Tuesday night. Another frontal system
arrives towards Tuesday night and Wednesday, but there's a lot
of uncertainty regarding the timing and whether it can tap into
any Atlantic/Gulf moisture. Have gone with just slight chance
and chance pops for now.

&&

.AVIATION /05Z THURSDAY THROUGH MONDAY/...
NEAR TERM: MVFR lowering IFR later Thursday morning or Thursday
afternoon. IFR conditions can be expected Thursday afternoon
through Friday morning. Conditions will improve to MVFR Friday
afternoon, but winds will be strong and gusty out of the
northwest possibly resulting and turbulance. VFR conditions are
expected Friday night into Saturday morning with conditions
lowering to MVFR Saturday afternoon.

SHORT TERM: Friday night will be VFR outside of occasional MVFR
cigs north of HUL. Saturday will be VFR at all sites. Saturday
night will feature conditions deteriorating to IFR due to snow
and then cigs/vis. LLWS is a threat Saturday night into Sunday
morning. Low cigs continue until frontal passage Sunday morning.
At that time, cigs lift to MVFR or better, but strong west winds
will gust up to 35-40 mph later Sunday into Monday.

&&

.MARINE...
NEAR TERM: Low pressure will rapidly intensify as it lifts
northeast across Eastport and into New Brunswick Thursday
evening. This will bring a northwesterly gale lasting from
Thursday night into Friday night.

SHORT TERM: A gale will end Friday night...followed by a brief
period of SCA conditions. The next gale begins Sunday and
continues into Monday.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Watch from late tonight through late Friday night for
     ANZ050>052.

&&

Near Term...Foisy/VJN
Short Term...MCW
Long Term...MCW
Aviation...Foisy/VJN/MCW
Marine...Foisy/VJN/MCW
Hazardous weather outlook, Nov 15, 3:45 AM EST, 23 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
345 AM EST Wed Nov 15 2017

MEZ001>006-010-160845-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
345 AM EST Wed Nov 15 2017

This Hazardous Weather Outlook is for East Central Maine...Far
Northern Maine...North Central Maine...Northern Maine and West
Central Maine.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Low pressure is expected to develop over the Gulf of Maine Thursday
night and move through the Bay of Fundy Friday morning. This track
may allow rain to change to snow late Thursday evening through mid
morning Friday. There is still a considerable amount of uncertainty
in the forecast, but the potential exists for there to be accumulating
snowfall across northern Maine during this time. In addition strong
northwest winds between 30 and 40 mph on Friday afternoon may result
in blowing snow.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015>017-029>032-160845-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
345 AM EST Wed Nov 15 2017

This Hazardous Weather Outlook is for Coastal DownEast Maine...East
Central Maine...Eastern Maine...Interior DownEast Maine and North
Central Maine.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Northwest winds gusting to between 30 and 40 mph on Friday afternoon
will be likely.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-160845-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
345 AM EST Wed Nov 15 2017

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH LATE FRIDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:49 PM ESTWinter Weather AdvisoryCARAroostook13 hr

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.